MathSciNet Relay Station
MathSciNet bibliographic data
MR129139 65.66
Habetler, G. J.; Wachspress, E. L. Symmetric successive overrelaxation in solving diffusion difference equations. Math. Comp. 15 1961 356–362.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement